# SDR DL73S953810

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, RT AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT FAIL TEST.  REPLACED BULB, OPERATION NORMAL.
